# SDR HNAA2020011300015

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 44,375 hours, 39,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FWD EMERGENCY LIGHTS INOP. MAINTENANCE REMOVED AND REPLACED #200 EMERGENCY BATTERY AND POWERSUPPLY IN REFERANCE TO W/C 33-70-19. OPTS CHECK GOOD. OK FOR SERVICE.
